# SDR IPXA2025042353243

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 71,695 hours, 24,764 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF DURING GEAR RETRACTION RECEIVED Â€ŒGEAR DISAGREE AMD GEAR DOORSÂ€? EICAS MESSAGES. FELT VIBRATION AS IF GEAR DOORS WERE EXTENDED. GEAR DID NOT FEEL FULLY RETRACTED, BUT NOT EXTENDED EITHER.  REMOVED AND REPLACED LEFT MLG OPERATED SEQUENCE VALVE IAW AMM 32-32-08/401, LEAK CHECKED FOUND SATIS. PERFORMED LIFT THE AIRPLANE WITH JACKS PER AMM 07-11-01-582-015 AND PERFORMED OPS TEST MAIN GEAR EXTENSION AND RETRACTION PER AMM 32-32-00-705-001 FOUND SATISFACTORY.
